# SDR PLGA990120A

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125893
- Condition: Spun
- Location: Nr 4
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOS - FLT 6216 - DURING TAXI OUT, MAIN AND OUTBOARD BRAKE PRESSURE DROPPED TO ZERO.  CREW STOPPED A/C ON TAXIWAY.  A/C TOWED TO GATE.  MAINTENANCE FOUND NR 4 BRAKE SPUN AND SWIVEL LINE BROKEN.  BRAKE AND SWIVEL REPLACED.  A/C RETURNED TO SERVICE.  (M)
